Alert archive / South Dakota / Flash Flood Warnings in 2007
Flash Flood Warning 28, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this flash flood warning at Aug 3, 2007, 9:36 PM CDT for Douglas County, South Dakota. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Aug 3, 2007, 9:36 PM CDT (02:36 UTC)
- Expired
- Aug 4, 2007, 12:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Sioux Falls, SD
- Area
- Whole counties
County Douglas County, SD
The radar
The Sioux Falls radar (KFSD), 134 km from the middle of the area, began a volume at 02:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 3, 10:00 PM CDT | FLASH FLOOD | 3 N Harrison, SD | 6.25 INCHES OF RAIN. WATER OVER SOME TOWNSHIP ROADS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 2.6 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1787 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -42 m²/s²
- 0-3 km storm-relative helicity
- -15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KFSD 040237 FFWFSD SDC043-040530- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SIOUX FALLS SD 936 PM CDT FRI AUG 3 2007 THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A * FLASH FLOOD WARNING FOR... EASTERN DOUGLAS COUNTY IN SOUTHEAST SOUTH DAKOTA * UNTIL 1230 AM CDT * AT 932 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA. RAINFALL AMOUNTS UP TO 5 INCHES ARE POSSIBLE ACROSS THE WARNED AREA. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. LAT...LON 4328 9840 4327 9812 4350 9812 4349 9841 $$ BT
1 follow-up statement
000 WGUS73 KFSD 040323 FFSFSD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 1021 PM CDT FRI AUG 3 2007 SDC043-040530- DOUGLAS SD- 1021 PM CDT FRI AUG 3 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT FOR EASTERN DOUGLAS COUNTY... AT 1020 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED AREA. RADAR CONTINUES TO INDICATE HEAVY RAINFALL FALLING OVER THE WARNED AREA. RADAR ESTIMATES SUGGEST RAINFALL AMOUNTS OVER THE LAST HOUR TOTAL FROM ONE TO TWO INCHES...WITH LOCALIZED AREAS OF TWO TO THREE INCHES. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. LAT...LON 4328 9840 4327 9812 4350 9812 4349 9841 $$ BT
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this flash flood warning went out at Aug 3, 3:35 PM CDT, 6 hours 1 minute earlier.
Area forecast discussion, Aug 3, 3:35 PM CDT, 6 hours 1 minute before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA NATIONAL WEATHER SERVICE SIOUX FALLS SD 335 PM CDT FRI AUG 3 2007 .DISCUSSION... COMPLEX FCST IN THE NEAR TERM TONIGHT. ATTM...NMRS SHRA AND TS CONT TO HOLD TOGETHER IN CENTRAL SD...WITH OTHER ISOLD ACTIVITY BEHIND AND TO THE SOUTH OF THE MCV WHERE THE AIRMASS HAS DESTABILIZED. NOT REAL CONCERNED ABOUT SVR WX LATE THIS PM AND EVENING. THE ONLY SECTION OF THE CWFA THAT IS A BIT UNSTABLE IS OUR SW CORNER...WHERE ELEVATED MU CAPES JUST EXCEED 1000 J/KG. WIND SHEAR IS EXCELLENT. HOWEVER WITH THE OBVIOUS STABILITY GOING ON RIGHT NOW WITH THE MCV... LAPSE RATES HAVE BECOME STABILIZED IN THAT AREA. CANNOT RULE OUT AN ISOLD SVR CELL IN OUR SWRN CWFA THRU 02Z...BUT ELSEWHERE IT WL BE TOUGH. FOR TONIGHT...FOLLOWED A BLEND OF THE GFS AND HPC OUTPUT AS THE NAM AND GEM LOOK TO BE PLACING THE QPF TOO FAR NORTH BASED ON CURRENT REALITY. THAT BEING SAID...THE NAM AND GFS ARE VERY CLOSE WITH THEIR RESPECTIVE DYNAMICAL PARAMETERS. BOTH MODELS SHOW EXTREMELY STRONG H85 WAA IN THE ENTIRE FSD FA TONIGHT...WITH A STRENGTHENING LOW LEVEL JET. THIS FA IS ALSO IN A SUBTLE RR ENTRANCE OF A JET STREAK TO THE NE...WITH STRONG MID LVL -DIV Q CENTERED ON I 90. THE NAM PLACED A CONVECTIVE BULLSEYE LATE THIS PM JUST WSW OF MOBRIDGE SD ALONG A CONVECTIVELY INDUCED INVERTED TROF. THAT IS INCREASINGLY LOOKING LESS LIKELY. FURTHERMORE... CORFIDI VECTORS DEFINITELY SHOW A SEWD SLANT...AND THE ENTIRE WAVE BY MIDNIGHT BEGINS TO ERODE THE S/W RIDGE IN FRONT OF IT...AND TAKE MORE OF A ESE TURN. THEREFORE AM EXPECTING THE PCPN TO FILL IN BEHIND THE CURRENT MCV IN CENTRAL SD...AS THE CURRENT ISOLD ACTIVITY BECOMES ORGANIZED AND FILLS IN TO THE WEST AND SW OF THE FA. THE ACTIVITY SHOULD TRACK INITIALLY EWD THRU THE WRN FA...THEN TAKE A SEWD TRACK AS THE OVERNIGHT PROGRESSES INTO THE SE QUAD OF THE FSD FA. AREAS OF HVY RAIN WL BE PROBABLE AS PWATS ARE WELL ABV NORMAL TONIGHT...AND WITH REDEVELOPMENT PERSISTENT. COOLED LOWS TONIGHT AS HIGHS TODAY WERE MODERATED BY THE CLOUDS...AND AM WORRIED ABOUT A LOT OF RAIN COOLED AIR TONIGHT. THE ACTIVITY WL SLOWLY EXIT ESE SAT MORNING WITH THE WAVE...WITH MORE HEAVY RAIN POTENTIAL IN THE IA GRTLKS REGION BEFORE IT GOES. FCST CONTINUES COMPLEX...DUE TO CONVECTIVE COMPLEX AND ITS WANING REMANTS. REJECTED NAM SLN AS APPEARS TO OVERDEVELOP PCPN IN WRONG PLACE OVERNIGHT...AND THEN OVERAMPLIFIES SFC WAVE ON BNDRY WITH VERY LITTLE INDICATION OF OUTFLOW BNDRY SAT...RESULTING IN INCREDIBLE INSTABILITY AND SHEAR. IN ACTUALITY...NOT TERRIBLY HIGH ON SEVERE WEATHER THREAT OVER MUCH OF CWA AS EXPECT A VAST PROBLEM WITH DESTABILIZING IN WAKE OF OVERNIGHT AND MORNING CONVECTIVE COLD POOL. WL HAVE TO MONITOR HOW FAR SWRD THE OUTFLOW BNDRY CAN PUSH...BUT WOULD APPEAR THAT IT WILL WELL CLEAR THE CWA TO THE SOUTH...LEAVING ELEVATED INSTABILITY THE MAIN THREAT SOURCE. SREF LOOKS TO KEEP A HIGH PROBABILITY OF MEASURABLE THRU SRN TIER THRU EVNG...AND LIKE THE GFS CLUSTER OF SLNS ON THAT FRONT. WK PUSH OF DRIER AIR BEHIND SYSTEM ON SAT NIGHT WITH SFC RIDGE BECOMING CENTERED OVER AREA. WL HAVE TO WATCH FOR FOG THREAT...AS WL HAVE A VERY SIGNIFICANT INVERSION. BNDRY WL START TO SAG INTO AREA FROM NORTH IN RESPONSE TO IMPULSE IN WLY FLOW...BUT WL SLOW HEAING TOWARD I90 LTR SUN NIGHT AND MON. THIS WL SET UP POTENTIAL FOR A VERY STRONG THERMAL CONTRAST ON MON...ESPLY IF CLOUDS AND PRECIP CAN ENHANCE CONTRAST OVR BNDRY. ANOTHER WAVE COMING OUT OF MEAN WRN TROUGH WL START TO ENHANCE LOW LVL FLOW SUN NIGHT...ON EDGE OF DEEPER MOISTURE RETURN...EVENTUALLY FAVORING A LOW CHANCE BY AFTN ACRS NRN CWA. ONE LOCATION TO BE WARY OF BY LATER MON AFTN/EVNG FOR SVR THREAT WOULD BE THE EMERGING TRIPLE POINT AT WARMFRONT/DRYLINE INTERSECTION IN SCNTRL SD. IT IS VERY WARM ALFT...BUT MAY BE ABLE TO HEAT CLOSER TO THE CENTURY MARK AND BREAK STRONGER CAP...ALL THE TIME ELEVATED CONVECTION CONTINUES ARCING TO THE NE OF THIS AREA. PATTERN IN THE EXTENDED RANGE IS QUITE INTRIGUING...A CLASSIC NOCTURNAL RIDGE RIDER PATTERN ON THE SOUTHERN EDGE OF THE WESTERLIES OVER THE AREA. WOULD NOT BE SURPRISED TO FIND SOME AREAS WITH QUITE A BIT OF RAIN BY THE END OF NEXT WEEK...AS SETUP IS FOR BNDRY TO NOT GO TOO FAR SWRD WITH STRONG RIDGING IN SERN US. PERIODIC CONVECTION LOOKS TO BE A LARGE DRIVING FORCE BEHIND BNDRY LOCATION. SOME CONSENSUS ON WAVE MON NIGHT/EARLY TUE...WHICH SHUD INTERACT WITH E/W FRONTAL BNDRY TO PRODUCE DECENT COVERAGE OF CONVECTION STARTING ACRS SD CWA ON MON EVENING...COLLAPSING SEWRD THRU NIGHT. WL LINGER WITH BNDRY ACRS NW IA AND NERN NEBRASKA ON TUE. WHILE VERY HARD TO SAY EXACTLY WHEN THE THREAT WL DROP OFF COMPLETELY...SEEMS MOST AREAS LESS LKLY TO SEE PCPN TUE NIGHT INTO WED SOME POTENTIAL ENHANCEMENT AGAIN WED NIGHT WITH RETURN FLOW ACRS BNDRY...WITH ONLY SUBTROPICAL FLOW TO MAINTAIN AT LEAST A THREAT OF SOME ELEVATED CONVECTION THRU ERN PORTIONS OF CWA AFTER BNDRY WASHES OUT/REFOCUSES NORTHWARD. WL PLAY TEMPERATURES CLOSE TO THE VEST TODAY...AND KEEP A TYPICAL TROPICAL RANGE IN TMPS. && .AVIATION... SHWRS AFCTG W CWA THIS AFTN CREATING MVFR AT HON...BUT EXPC THAT OTR TAF SITES IN E CWA WL RMN VFR THRU AFTN. FSD AND SUX TAFS MAY NEED TO BE UPDATED TO MOV PCPN IN ERYR TNGT WITH AREA OF SHWRS CONTIG TO PROGRESS EWD. EXPC IFR CONDS WITH TSTMS BGNG IN HON AND MOVG E TO FSD BY MIDN...THEN TO SUX IN THE ERY MRNG. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. && MJF/CHAPMAN/LAFLIN
Hazardous weather outlook, Aug 3, 12:48 PM CDT, 8 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 1248 PM CDT FRI AUG 03 2007 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-041200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 1248 PM CDT FRI AUG 03 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... THUNDERSTORM ACTIVITY WILL HOVER ALONG AND WEST OF A WAGNER SOUTH DAKOTA TO HURON SOUTH DAKOTA LINE THIS AFTERNOON...WITH A SLIGHT RISK OF SEVERE THUNDERSTORMS MAINLY IN SOUTH CENTRAL SOUTH DAKOTA. THE MAIN THREAT WOULD BE HAIL TO THE SIZE OF NICKELS AND WIND GUSTS TO 60 MPH. TONIGHT...A THUNDERSTORM COMPLEX WILL LIKELY MOVE ACROSS THE AREA. A SEVERE STORM MAY ONCE AGAIN BE POSSIBLE INITIALLY IN SOUTH CENTRAL SOUTH DAKOTA...BUT THE REST OF THE ACTIVITY SHOULD REMAIN BELOW SEVERE LIMITS AS THE ATMOSPHERE IS FAIRLY STABLE. FLOODING... A COMPLEX OF THUNDERSTORMS WILL LIKELY STRENGTHEN NEAR CENTRAL SOUTH DAKOTA LATE TODAY...AND THEN MOVE INTO EAST CENTRAL SOUTH DAKOTA THIS EVENING. AFTER EVENING...THE COMPLEX WILL TRACK EASTWARD TOWARD SOUTHWEST MINNESOTA...AS WELL AS SOME POSSIBLE DEVELOPMENT ON ITS SOUTHERN SIDE IN EXTREME SOUTHEAST SOUTH DAKOTA...NORTHWEST IOWA AND EXTREME NORTHEAST NEBRASKA AFTER MIDNIGHT INTO THE CRUX OF THE LOW LEVEL JET. THIS STORM COMPLEX WILL PRODUCE AREAS OF HEAVY RAINFALL. WITH ANY HEAVY RAINFALL...BE ALERT FOR URBAN FLOODING SITUATIONS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE WILL BE A LINGERING CHANCE OF THUNDERSTORMS ON SATURDAY EAST OF THE JAMES RIVER...BUT THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE. THERE IS A SLIGHT RISK FOR SEVERE WEATHER LATE TOMORROW MORNING WITH POSSIBLE THUNDERSTORM REGENERATION EAST OF INTERSTATE 29. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. MJF/LAFLIN
In the hours before
Local storm report, Aug 3, 8:14 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
814 PM CDT FRI AUG 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM FLASH FLOOD 7 S KIMBALL 43.64N 98.96W
08/03/2007 BRULE SD COUNTY OFFICIAL
ROAD 7 MILES SOUTH OF KIMBALL IS FLOODED. 4.00 INCHES OF
RAIN HAVE ALREADY FALLEN, AND IT IS STILL RAINING.
0650 PM FLASH FLOOD KIMBALL 43.75N 98.96W
08/03/2007 BRULE SD TRAINED SPOTTER
STREETS IN KIMALL ARE FLOODED. RAIN IS STILL COMING DOWN
HARD.
0705 PM FLASH FLOOD 10 S PUKWANA 43.63N 99.18W
08/03/2007 BRULE SD LAW ENFORCEMENT
SOUTHBOUND LANE OF HIGHWAY 50 UNDER WATER FOR 15 TO 20
MINUTES.
&&
TRMLocal storm report, Aug 3, 8:17 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
817 PM CDT FRI AUG 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HEAVY RAIN CHAMBERLAIN 43.81N 99.32W
08/03/2007 E6.00 INCH BRULE SD LAW ENFORCEMENT
ESTIMATED ACCUMULATED RAINFALL OF 5.5 TO 6 INCHES.
&&
JMLocal storm report, Aug 3, 8:48 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
848 PM CDT FRI AUG 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 PM HEAVY RAIN CHAMBERLAIN 43.81N 99.32W
08/03/2007 M5.92 INCH BRULE SD TRAINED SPOTTER
ACCUMULATED RAINFALL.
&&
JMLocal storm report, Aug 3, 9:15 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
915 PM CDT FRI AUG 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM FUNNEL CLOUD 5 N ARMOUR 43.39N 98.34W
08/03/2007 DOUGLAS SD TRAINED SPOTTER
&&
JMLocal storm report, Aug 3, 9:21 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
921 PM CDT FRI AUG 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM FLASH FLOOD STICKNEY 43.59N 98.44W
08/03/2007 AURORA SD COUNTY OFFICIAL
HOUSES THREATENED BY RISING WATER. WATER RUNNING OVER
SOME ROADS.
&&
JMLocal storm report, Aug 3, 9:29 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
929 PM CDT FRI AUG 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HEAVY RAIN 14 W STICKNEY 43.59N 98.72W
08/03/2007 M5.50 INCH AURORA SD TRAINED SPOTTER
STILL RAINING.
&&
JMThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 7:04 PM CDT | Severe Thunderstorm Warning | FSD | Aurora, Douglas | 30 min |
| Aug 3, 8:34 PM CDT | Flash Flood Warning | FSD | Aurora, Douglas | 3 hr |
| Aug 3, 9:54 PM CDT | Severe Thunderstorm Warning | FSD | Charles Mix, Douglas | 51 min |
| Aug 3, 10:16 PM CDT | Severe Thunderstorm Warning | FSD | Hutchinson | 29 min |
| Aug 4, 5:04 AM CDT | Flash Flood Warning | FSD | Bon Homme, Brule, Charles Mix, Yankton | 19 days |
Nearby
Flash Flood Warnings in South Dakota, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.